# SDR 96ZZZX5598

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6093M
- Make and model: Univar 1083
- Aircraft serial: 1084093
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 11121470
- Condition: Corroded
- Location: Lt Wing Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF LT WING AFTER INCIDENCE OF STORM DAMAGE TO TIP BOW, FOUND HEAVY CORROSION TO BOTH SPARS.  RT WING WAS THEN INSPECTED AND SPAR CORROSION WAS ALSO FOUND.  LT WING CORROSION WAS ACCELERATED BY A LARGE BIRD NEST INSIDE.  REPLACED SPARS WITH NEW.
